Localized incomplete multiple kernel k-means
Year of publication
2018
Authors
Zhu, X.; Liu, X.; Li, M.; Zhu, E.; Liu, L.; Cai, Z.; Yin, J.; Gao, W.
Organizations and authors
Publication type
Publication format
Article
Parent publication type
Conference
Article type
Other article
Audience
ScientificPeer-reviewed
Peer-ReviewedMINEDU's publication type classification code
A4 Article in conference proceedingsPublication channel information
Parent publication name
Pages
3271-3277
ISBN
Publication forum
Publication forum level
2
Open access
Open access in the publisher’s service
Yes
Open access of publication channel
Fully open publication channel
Self-archived
Yes
Other information
Fields of science
Electronic, automation and communications engineering, electronics
Publication country
United States
Internationality of the publisher
International
Language
English
International co-publication
Yes
Co-publication with a company
No
DOI
10.24963/ijcai.2018/454
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes